Table of Contents
Journal of Operators
Volume 2016, Article ID 7637346, 7 pages
http://dx.doi.org/10.1155/2016/7637346
Research Article

Uncertainty Principles for the Dunkl-Wigner Transforms

Department of Mathematics, Faculty of Science, Jazan University, P.O. Box 277, Jazan 45142, Saudi Arabia

Received 31 July 2016; Accepted 6 September 2016

Academic Editor: Dashan Fan

Copyright © 2016 Fethi Soltani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fethi Soltani, “Uncertainty Principles for the Dunkl-Wigner Transforms,” Journal of Operators, vol. 2016, Article ID 7637346, 7 pages, 2016. https://doi.org/10.1155/2016/7637346.